My resting heart rate usually hovers in the 60's but dips into the 50's, especially in the evening. Is this a problem?
By the way, I take atenolol 25mg twice daily for tacycardia and pvc's. When I first started the atenolol, my heart rate was in the high 70's to low 80's range, but has been slowly dropping since begining the medicine in November. Perhaps my body is healing itself?
i think am also going thro the same, my heart rate drops to low as 48 bpm and high 63 bpm and am told its normal and that i should only worry when its below 40 bpm.. is my doctor telling me the trueth?
i also feel some discomfort around my chest. am taking nebivolo 2.5mg could this be the course?
Sounds like your meds are doing the job, they are designed to slow your heart rate. I went through the same thing a long time ago it felt so strange for my heart to beat so slow when I am active.
I would keep an eye on your BP to make sure it does not drop to low. doc tells me to call if I drop under 100 systolic.
Has it made any difference in your symptoms of tachycardia, PVC`s ? Or are your symptoms getting worse ?
My pacer is set to start at 40 beats my resting heart rate is around 48 and after a mile on bike my rate is 65. I still have short runs of v-tach and svt with rates in the 160 range but they remain short.
I think you're fine. I take Sotalol for afib and my resting heart rate drops into the low to mid 40s during the day and God knows where it goes at night when I'm asleep. It feels a bit weird, possibly just psychological, but I suffer no symptoms that directly relate to slow heart rate (dizziness, low BP) so I assume it's ok.
Wish my BB works so well, that is if I was symptom free.
A little light headed when you "jump up" to answer the doorbell or the like, is fine. If you are light headed when in a resting position you should, I think, discuss with your doctor. Sounds like you could have your med dose level reduced, please, this is a guess, only your doctor can tell you to make the change.
I take 100 mg once a day of Atenolol and 2.5 mg Norvasc. I am 36 and have spasm and mitral valve prolapse. My heart rate in the morning is in the 70s and in the 50s in the afternoon. When it gets in the 50s I can tell. Just keep your Dr. Informed on how you feel at what heart rates. Everyone is different.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.